Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Normalizing possibility distributions using t-norms

Autor
Recasens, J.; Lawry, J.
Tipus d'activitat
Article en revista
Revista
International journal of uncertainty fuzziness and knowledge-based systems
Data de publicació
2003-06
Volum
11
Número
3
Pàgina inicial
343
Pàgina final
360
DOI
https://doi.org/10.1142/S0218488503002119 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/19011 Obrir en finestra nova
URL
http://www.worldscientific.com/doi/pdf/10.1142/S0218488503002119 Obrir en finestra nova
Resum
A new approach to normalizing fuzzy sets is introduced where it is assumed that the normalization method is compatible with a given t-norm. In this context it is proved that the most usual ways to normalize fuzzy subsets correspond to the most common t-norms. For a given fuzzy subset µ, the corresponding normalized fuzzy subset can be viewed as the distribution of µ conditioned on the (degree of) existence of its elements with maximal membership. From this view point we investigate the less...
Citació
Recasens, J.; Lawry, J. Normalizing possibility distributions using t-norms. "International journal of uncertainty fuzziness and knowledge-based systems", Juny 2003, vol. 11, núm. 3, p. 343-360.
Grup de recerca
FIA - Modelització Matemàtica Funcional i Aplicacions

Participants